MAUDE Adverse Event Report: ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT; VALVE REPAIR

ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT; VALVE REPAIR
Model Number CDS0501
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 04/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not identify any similar incidents reported from this lot.All available information was investigated and the reported migration resulting in mitral regurgitation (mr) likely appears to be related to progression of disease.The reported patient effects of patient effect of worsening mr as listed in the mitraclip system instructions for use (ifu), is a known possible complication associated with mitraclip procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This is filed to report post procedure clip movement with recurrent mitral regurgitation.It was reported that the index mitraclip procedure was performed on (b)(6) 2018 to treat degenerative mitral regurgitation (mr) with grade 4+.One clip was implanted successfully, reducing mr to <1.The procedure was completed with great results.On unspecified date, the patient presented with recurrent mr grade of 4+.On (b)(6) 2020, a control echocardiogram was performed which found that a large jet was coming through the implanted clip.The clip had changed position distorting the valve possibly due to the progression of the disease.There was no tissue damage noted and the clip was noted to be stable on the leaflets.A second mitraclip procedure was discussed; however, anatomically it was not an option due to the distortion of the valve.Mitral valve replacement is being considered for a later date.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10005754
Report Number2024168-2020-03951
Device Sequence Number480879
Product Code NKM
UDI-Device Identifier08717648216800
UDI-Public08717648216800
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2018
Device Model NumberCDS0501
Device Catalogue NumberCDS0501
Device Lot Number70925U295
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR